MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1984

Myocardial infarction and severe thromboembolic complications. As seen in an estrogen-dependent transsexual.

Fortin C J, Klein T, Messmore H L, O'Connell J B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An estrogen-dependent genetic-male transsexual had an extensive anterior wall myocardial infarction, despite insignificant coronary artery disease, a subsequent mural thrombosis, and resultant multiple cardioarterial thromboembolic events, despite heparin therapy. With an otherwise lack of cardiac risk factors, the patient was demonstrated to have an antithrombin III deficiency that resolved when conjugated estrogen therapy was withdrawn. Although congenital, plasminogen-activator dysfunction, or heparin-induced etiologies could not be ruled out, we believe this case demonstrated an estrogen-induced-antithrombin III deficiency culminating in thrombotic diathesis. This identifies a previously unrecognized population at risk. Prophylactic and therapeutic considerations are discussed.

Для цитирования: Fortin C J, Klein T, Messmore H L, O'Connell J B. Myocardial infarction and severe thromboembolic complications. As seen in an estrogen-dependent transsexual.. Archives of internal medicine. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.